About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 890973, 8 pages
http://dx.doi.org/10.1155/2014/890973
Research Article

Bernoulli Identities and Combinatoric Convolution Sums with Odd Divisor Functions

1National Institute for Mathematical Sciences, Yuseong-Daero 1689-Gil, Yuseong-Gu, Daejeon 305-811, Republic of Korea
2School of Mathematics, Korea Institute for Advanced Study, 85 Hoegiro, Dongdaemungu, Seoul 130-722, Republic of Korea

Received 18 October 2013; Accepted 2 December 2013; Published 12 January 2014

Academic Editor: Junesang Choi

Copyright © 2014 Daeyeoul Kim and Yoon Kyung Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daeyeoul Kim and Yoon Kyung Park, “Bernoulli Identities and Combinatoric Convolution Sums with Odd Divisor Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 890973, 8 pages, 2014. doi:10.1155/2014/890973